Differential and Integral Equations

A diffusive epidemic model on a bounded domain of arbitrary dimension

W. E. Fitzgibbon and J. J. Morgan

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 2 (1988), 125-132.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747478

Mathematical Reviews number (MathSciNet)
MR922557

Zentralblatt MATH identifier
0727.35068

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 92A15

Citation

Fitzgibbon, W. E.; Morgan, J. J. A diffusive epidemic model on a bounded domain of arbitrary dimension. Differential Integral Equations 1 (1988), no. 2, 125--132. https://projecteuclid.org/euclid.die/1371747478


Export citation